The dimension of ergodic random sequences. Hoyrup, M. In 29th International Symposium on Theoretical Aspects of Computer Science, volume 14, of LIPIcs. Leibniz Int. Proc. Inform., pages 567–576, 2012. Schloss Dagstuhl. Leibniz-Zent. Inform., Wadern.
bibtex   
@INPROCEEDINGS{Hoy12,
  author = {Hoyrup, Mathieu},
  title = {The dimension of ergodic random sequences},
  booktitle = {29th {I}nternational {S}ymposium on {T}heoretical {A}spects of {C}omputer
	{S}cience},
  year = {2012},
  volume = {14},
  series = {LIPIcs. Leibniz Int. Proc. Inform.},
  pages = {567--576},
  publisher = {Schloss Dagstuhl. Leibniz-Zent. Inform., Wadern},
  keywords = {bib,cca},
  mrclass = {03D32 (68Q30 94A15)},
  mrnumber = {2909346},
  owner = {Vasco},
  timestamp = {2013.11.14}
}

Downloads: 0